Publications (479)
ARTICLE
Nonlinear elliptic problem involving non-local boundary conditions and variable exponent
Stanislas Ouaro and Safimba Soma
We study a nonlinear elliptic problem with non-local boundary conditions and variable exponent. We prove an existence and uniqueness result of weak solution to this problem with general maximal monotone graphs.
Non-local boundary conditions; maximal monotone graph; Leray–Lions operator; variable exponent; weak solution
ARTICLE
A stochastic vector-borne epidemic model: Quasi-stationarity and extinction
Tom Britton, Ali Traoré
We consider a stochastic model describing the spread of a vector borne disease in a community where individuals (hosts and vectors) die and new individuals (hosts and vectors) are born. The time to extinc- tion of the disease, TQ, starting in quasi-stationary (conditional on non extinction) is studied. Properties of the limiting distribution a(...)
Diffusion approximation, Quasi-stationary distribution , Vector-borne disease, Time to extinction
ARTICLE
Equations des algèbres Lie triple qui sont des algèbres train.
Joseph Bayara, Amidou Konkobo, Moussa Ouattara
In this paper, we consider equations of Lie triple algebras that are train algebras. We obtain two different types of equations depending on assuming the existence of an idempotent or a pseudo-idempotent.
In general Lie triple algebras are not power-associative. However we show that their train equation with an idempotent is similar to trai(...)
Lie triple algebra; Pseudo-idempotent; Jordan algebra; Peirce decomposition; Train algebra
ARTICLE
Growing sandpile problem with Dirichlet and Fourier boundary conditions
E. Nassouri, S. Ouaro, U. Traoré
In this work, we study the Prigozhin model for growing sandpile with mixed boundary conditions and an arbitrary time dependent angle of repose. On one part of the boundary the homogeneous Dirichlet boundary condition is provided, on the other one the Robin condition is used. Using the implicit Euler discretization in time, we prove the existen(...)
growing sandpile; Fourier boundary condition; nonlinear semi-group; Dirichlet boundary condition; Euler discretization in time
ARTICLE
Classical solutions for discrete potential boundary value problems with generalized Leray-Lions type operator and variable exponent
B.A. Kyelem, S. Ouaro, M. Zoungrana
In this article, we prove the existence of solutions for some discrete nonlinear difference equations subjected to a potential boundary type condition. We use a variational technique that relies on Szulkin’s critical point theory, which ensures the existence of solutions by ground state and mountain pass methods
potential boundary type condition; variational method; critical point; ground state method; Palais-Smale condition; mountain pass theorem
ARTICLE
Nonlinear parabolic problems with variable exponent and L1-data
S. Ouaro, A. Ouédraogo
In this article, we prove the existence and uniqueness of entropy solutions to nonlinear parabolic equation with variable exponent and L1-data. The functional setting involves Lebesgue and Sobolev spaces with variable exponent
parabolic equation; variable exponent; entropy solution; L1-data
ARTICLE
Préambule aux opérateurs Fourier intégraux: les opérateurs pseudo-différentiels
Catherine Ducourtioux, Marie Françoise Ouedraogo
Dans ce travail, nous donnons une introduction aux opérateurs pseudodifférentiels en faisant une généralisation des opérateurs différentiels. Nous étendons ensuite ces opérations aux espaces de Sobolev puis aux espaces des distributions tempérées. Par la suite, nous étudions la continuité de ces opérateurs sur les espaces de Sobolev, ce qui pe(...)
espaces de Sobolev, transformée de Fourier, opérateur pseudodifférentiel, opérateur elliptique
ARTICLE
On nilpotency in nonassociative algebras
Côme Jean Antoine Béré, Marie Françoise Ouedraogo, Moussa Ouattara
If a non associative algebra A is right nilpotent (resp. left nilpotent) of degree n, then it is strongly nilpotent of degree less or equal to 4n^2 − 2n + 1.
algèbre nonassociative, nilpotence à gauche, nilpotence à droite, nilpotence
ARTICLE
A wave equation with linear damping solved by Laplace transform and Adomian method J © 2017 Volume 96, Number 1, 2017, Pages 43-54
Joseph Bonazebi-Yindoula, Youssouf Pare, Francis Bassono and Gabriel Bissanga
In this paper, the Adomian decomposition method and the Laplace method are used to construct the solution of wave equation with linear damping.
Adomian decomposition method, Laplace-Adomian method, convection, diffusion
ARTICLE
Controllability of nonlinear degenerate parabolic cascade systems
Mamadou BIRBA, Oumar TRAORE
This article studies of null controllability property of nonlinear coupled one dimensional degenerate parabolic equations. These equations form a cascade system, that is, the solution of the first equation acts as a control in the second equation and the control function acts only directly on the first equation. We prove positive null controll(...)
Null controllability; nonlinear coupled systeml Carleman inequality; observability inequality; degenerate parabolic system; Kakutani fixed point
ARTICLE
Multivalued Homogeneous Neumann Problem Involving Diffuse Measure Data and Variable Exponent
S. Ouaro, A. Ouedraogo and S. Soma
We study a nonlinear elliptic problem with homogeneous Neumann boundary condition, governed by a general Leray-Lions operator with variable expo- nents and Radon measure data which does not charge the sets of zero p(.)-capacity. We prove an existence and uniqueness result of weak solution.
Mots clés non renseignés
ARTICLE
Competition phenomena and weak homoclinic solutions to anisotropic difference equations with variable exponent
A. Guiro, B. Koné, S. Ouaro
In this paper, we prove the existence of weak homoclinic solutions for a family of second order difference equations under competition phenomena between parameters
anisotropic difference equations; homoclinic solutions; discrete Hölder type inequality; competition phenomena
ARTICLE
Controllability in the α-norm of some impulsive differential equation with infinite delay in Banach spaces
Issa ZABSONRE
n this work, sufficient conditions for the controllability in the -norm of impulsive systems
with nonlocal conditions with infinite delay are established. We assume that the linear part generates a
compact analytic semigroup on a Banach space X, the delayed part is assumed to be continuous with
respect to the fractional power of the genera(...)
Mots clés non renseignés
ARTICLE
Solving Dynamical Model of two Populations in interaction Using the SBA Numerical Method
Rasmane YARO, Youssouf PARE, BASSONO Francis and Blaise SOME
In this paper, the SBA method (combination of Adomian method and Picard successive approximations) has been applied for solving dynamical model of two populations in interaction
numerical SBA method, Adomian method, dynamical model, Picard’s principle, successive approximations
ARTICLE
Modeling battery cells under discharge using kinetic and stochastic battery models
Ingemar Kaj, Victorien Konané
In this paper we review several approaches to mathematical modeling of simple battery cells and develop these ideas further with emphasis on charge recovery and the response behavior of batteries to given external load. We focus on models which use few parameters and basic battery data, rather than detailed reaction and material characteristic(...)
State-of-charge, Charge recovery, Probabilistic solution of PDE, Robin boundary condition, Nonlinear ODE, Battery lifetime